Access Restriction

Author Liu, Zhen ♦ Nain, Philippe ♦ Towsley, Don
Source ACM Digital Library
Content type Text
Publisher Association for Computing Machinery (ACM)
File Format PDF
Copyright Year ©1997
Language English
Subject Domain (in DDC) Computer science, information & general works ♦ Data processing & computer science
Subject Keyword Markov additive process ♦ Markov chain ♦ Call admission control ♦ Effective bandwidth ♦ Ergodicity ♦ Exponential bound ♦ Large deviation principle ♦ Matrix analysis ♦ Queues ♦ Tail distribution
Abstract In this paper, we develop a framework for computing upper and lower bounds of an exponential form for a large class of single resource systems with Markov additive inputs. Specifically, the bounds are on quantities such as backlog, queue length, and response time. Explicit or computable expressions for our bounds are given in the context of queuing theory and numerical comparisons with other bounds and exact results are presented. The paper concludes with two applications to admission control in multimedia systems.
ISSN 00045411
Age Range 18 to 22 years ♦ above 22 year
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1997-05-01
Publisher Place New York
e-ISSN 1557735X
Journal Journal of the ACM (JACM)
Volume Number 44
Issue Number 3
Page Count 29
Starting Page 366
Ending Page 394

Open content in new tab

   Open content in new tab
Source: ACM Digital Library